Games 2011, 2(3), 235-256; doi:10.3390/g2030235
Article

The Existence of Perfect Equilibrium in Discontinuous Games

email
Received: 18 February 2011; in revised form: 27 April 2011 / Accepted: 27 June 2011 / Published: 15 July 2011
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract: We prove the existence of a trembling-hand perfect equilibrium within a class of compact, metric, and possibly discontinuous games. Our conditions for existence are easily verified in a variety of economic games.
Keywords: trembling-hand perfect equilibrium; discontinuous game; infinite normal-form game; payoff security
PDF Full-text Download PDF Full-Text [439 KB, uploaded 15 July 2011 11:35 CEST]

Export to BibTeX |
EndNote


MDPI and ACS Style

Carbonell-Nicolau, O. The Existence of Perfect Equilibrium in Discontinuous Games. Games 2011, 2, 235-256.

AMA Style

Carbonell-Nicolau O. The Existence of Perfect Equilibrium in Discontinuous Games. Games. 2011; 2(3):235-256.

Chicago/Turabian Style

Carbonell-Nicolau, Oriol. 2011. "The Existence of Perfect Equilibrium in Discontinuous Games." Games 2, no. 3: 235-256.

Games EISSN 2073-4336 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert